# SDR R61A201712130997

- Difficulty date: December 13, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064005
- Condition: Corroded
- Location: Frames 43-59
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE LT INBD SEAT TRACK BETWEEN FRAMES 43 & 59. MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-43-01, 51-42-01, 51-41-02, & 51-40-02.
